... mean the Mirena went further in? Or is it ok? I'm a little worried. I don't have insurance anymore to go get it checked out... and I don't want to get it taken out either, cuz I can't afford to get another one put in
If you have lost weight then the strings will feel as they are shorter.As your weight gains your internal organs have more pressure on them and the strings will feel longer.
So long as you can feel them you are ok. If you become more concerned and you no longer can feel them, you can go to many free clinics including Planned Parenthood. This is just a tempoary fix, till you can get insurance and be treated by your regular physician. Also some physicians will work with you on a sliding scale. Just leave a message for him/her. Tell your physician your situation.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Freaky thing happened!! I was checking my strings the other day, and felt a knot, like tissue on the
Posted 22 Jan 2010 • 1 answer
Posted 11 Jul 2011 • 3 answers
Posted 23 Feb 2013 • 2 answers
Posted 15 Jul 2014 • 1 answer
Posted 3 Oct 2015 • 1 answer